# SDR IPXA2024060731861

- Difficulty date: June 6, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- Aircraft time: 69,597 hours, 24,258 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGNCY LIGHTS SWTUCH COVER HAS SHARR METAL STCKING OUT ,CUT MY FINGER REF AMM 33-51-00 GROUND CHECK ALL NORMAL
